Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 3, Pages 472–475 (Mi mz2605)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

On the Stability of Linear Stochastic Finite-Difference Systems with Almost-Periodic Coefficients

T. M. Strugova

Omsk State Technical University

DOI: https://doi.org/10.4213/mzm2605

Full text: PDF file (212 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:3, 432–436

Bibliographic databases:

Received: 10.05.2003
Revised: 15.11.2004

Citation: T. M. Strugova, “On the Stability of Linear Stochastic Finite-Difference Systems with Almost-Periodic Coefficients”, Mat. Zametki, 78:3 (2005), 472–475; Math. Notes, 78:3 (2005), 432–436

Citation in format AMSBIB
\Bibitem{Str05}
\by T.~M.~Strugova
\paper On the Stability of Linear Stochastic Finite-Difference Systems with Almost-Periodic Coefficients
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 3
\pages 472--475
\mathnet{http://mi.mathnet.ru/mz2605}
\crossref{https://doi.org/10.4213/mzm2605}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2227519}
\zmath{https://zbmath.org/?q=an:1107.37042}
\elib{https://elibrary.ru/item.asp?id=9173118}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 3
\pages 432--436
\crossref{https://doi.org/10.1007/s11006-005-0142-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000233144200014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27144459387}


Linking options:
  • http://mi.mathnet.ru/eng/mz2605
  • https://doi.org/10.4213/mzm2605
  • http://mi.mathnet.ru/eng/mz/v78/i3/p472

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. K. Romanovskii, L. V. Bel'gart, “Exponential Dichotomy of Linear Difference Systems with Almost Periodic Matrix”, Math. Notes, 84:4 (2008), 596–598  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. R. K. Romanovskii, L. V. Belgart, “The exponential dichotomy of solutions to systems of linear difference equations with almost periodic coefficients”, Russian Math. (Iz. VUZ), 54:10 (2010), 44–51  mathnet  crossref  mathscinet
    3. Hasil P., Vesely M., “Almost Periodic Transformable Difference Systems”, Appl. Math. Comput., 218:9 (2012), 5562–5579  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:241
    Full text:123
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021